Title: Analysis of Robust Solution Methods for Turbulent Low Mach Number Flows
Authors: Steelant, Johan ×
Dick, E.
Pattijn, S. #
Issue Date: 1997
Publisher: Academic Press
Series Title: Journal of Computational Physics vol:136 issue:2 pages:603-628
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science